MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was revised.All the components were loose and easily removed.Competitors reverse was then performed after bone grafting the defects.No issues with surgery.Explants not available.
 
Additional Manufacturer Narrative
D10 concomitant devices (b)(6), 300-01-09 - equinoxe, humeral stem primary, press fit 9mm, (b)(6), 310-01-44 - equinoxe, humeral head short, 44mm (alpha), (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely due to glenoid component wear.Additional reasons for the revision include an insufficient bond between the glenoid component and the bone and the humeral component and the bone leading to glenoid and humeral loosening respectively, possible fracture of the superior edge of the glenoid component, and/or the inclusion of the glenoid component in the packaging recall.However, these cannot be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21597117
Report Number1038671-2025-01562
Device Sequence Number15684566
Product Code HSD
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/24/2025
Date Device Manufactured08/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale